Show simple item record

dc.contributor.authorŞimşek, Hakan
dc.contributor.authorÖzdemir, Mustafa
dc.date.accessioned2020-04-24T11:55:12Z
dc.date.available2020-04-24T11:55:12Z
dc.date.issued2016
dc.identifier.citationŞimşek, H., & Özdemir, M. (2016). Bäcklund’s theorem for n dimensional lorentzian submanifold in the minkowski space 𝔼21𝑛−1. Results in Mathematics, 69(1–2), 201–223.en_US
dc.identifier.issn1422-6383
dc.identifier.urihttp://hdl.handle.net/20.500.12566/452
dc.identifier.urihttps://doi.org/10.1007/s00025-015-0479-6
dc.description.abstractIn this paper, Bäcklund’s Theorem is introduced on the Lorentzian n-submanifold of the Minkowski space 𝔼2𝑛−11 by using the method of moving frames. Also, we prove the Integrability Theorem for the Lorentzian n-submanifold of the Minkowski space 𝔼2𝑛−11.en_US
dc.description.sponsorshipNo sponsoren_US
dc.language.isoenen_US
dc.publisherResults in Mathematicsen_US
dc.rightsinfo:eu-repo/semantics/openAccessen_US
dc.subjectBäcklund theoremen_US
dc.subjectBacklund teoremitr_TR
dc.subjectMinkowski spaceen_US
dc.subjectMinkowski uzaytr_TR
dc.subjectLorentzian submanifolden_US
dc.titleBäcklund’s theorem for n dimensional lorentzian submanifold in the minkowski space 𝔼21𝑛−1en_US
dc.typearticleen_US
dc.relation.publicationcategoryInternational publicationen_US
dc.identifier.wosWOS:000376102900011
dc.identifier.scopus2-s2.0-84955461860
dc.identifier.volume69
dc.identifier.issue1–2
dc.identifier.startpage201
dc.identifier.endpage223
dc.contributor.orcid0000-0002-1028-2676 [Şimşek, Hakan]
dc.contributor.abuauthorŞimşek, Hakan
dc.contributor.YOKid258069 [Şimşek, Hakan]
dc.contributor.ScopusAuthorID57201540944 [Şimşek, Hakan]


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record